Show simple item record

dc.contributor.authorYılmazgüç, Gülsüm Gözde
dc.contributor.authorCruz, Javier de la
dc.contributor.authorMartínez Moro, Edgar 
dc.date.accessioned2025-02-26T12:42:08Z
dc.date.available2025-02-26T12:42:08Z
dc.date.issued2024
dc.identifier.citationCryptography and Communications, 2024, vol. 16, n. 4, p. 889-907es
dc.identifier.issn1936-2447es
dc.identifier.urihttps://uvadoc.uva.es/handle/10324/75136
dc.descriptionProducción Científicaes
dc.description.abstractThis paper studies Abelian and consta-Abelian polyadic codes over rings defined as affine algebras over chain rings. For this purpose, we use the classical construction via splittings and multipliers of the underlying Abelian group. We also derive some results on the structure of the associated polyadic codes and the number of codes under these conditionses
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/*
dc.subject.classificationPolycyclic codeses
dc.subject.classificationConsta-Abelian codeses
dc.subject.classificationFinite chain ringes
dc.subject.classificationAffine algebrases
dc.titleAbelian and consta-Abelian polyadic codes over affine algebras with a finite commutative chain coefficient ringes
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.holder© 2024 The Author(s)es
dc.identifier.doi10.1007/s12095-024-00707-0es
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s12095-024-00707-0es
dc.identifier.publicationfirstpage889es
dc.identifier.publicationissue4es
dc.identifier.publicationlastpage907es
dc.identifier.publicationtitleCryptography and Communicationses
dc.identifier.publicationvolume16es
dc.peerreviewedSIes
dc.description.projectPublicación en abierto financiada por el Consorcio de Bibliotecas Universitarias de Castilla y León (BUCLE), con cargo al Programa Operativo 2014ES16RFOP009 FEDER 2014-2020 DE CASTILLA Y LEÓN, Actuación:20007-CL - Apoyo Consorcio BUCLEes
dc.identifier.essn1936-2455es
dc.rightsAtribución 4.0 Internacional*
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersiones
dc.subject.unesco12 Matemáticases


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record